92
HauntedTwilight Say more :
Hey, OP here :) I've never experienced any side effects from medication (until now), and when the doctor and I went over the side effects together he kind of chuckled when he said "sudden diarrhea may occur". The medication is cymbalta (anti-depressant) so I took it as a joke that an anti-depressant could cause such a side effect, and when he chuckled I really thought he was kidding. I was clearly wrong, haha. Luckily, I was able to bolt home before anything extremely bad happened. My dog enjoyed the quick run a lot more than I did. Still easily one of the most embarrassing days of my life! I've earned the nickname "Shitty pants" from my 61 year old father who is never going to let me forget this. Shitty situation all around! :P
By HauntedTwilight - / Friday 15 August 2014 01:09 / Canada - Mount Uniacke
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  HauntedTwilight  |  20

Hey, OP here :) I've never experienced any side effects from medication (until now), and when the doctor and I went over the side effects together he kind of chuckled when he said "sudden diarrhea may occur". The medication is cymbalta (anti-depressant) so I took it as a joke that an anti-depressant could cause such a side effect, and when he chuckled I really thought he was kidding. I was clearly wrong, haha. Luckily, I was able to bolt home before anything extremely bad happened. My dog enjoyed the quick run a lot more than I did. Still easily one of the most embarrassing days of my life! I've earned the nickname "Shitty pants" from my 61 year old father who is never going to let me forget this. Shitty situation all around! :P

Comments
By  tony1891  |  22

well that just stinks

Reply
  Kyle1dc  |  17

Today, I had diarrhea and so I went in some bushes. After about 7 minutes my ass was burning like no other. Guess who wiped with poison ivy? FML

Reply
  peacheso  |  31

You're*

Reply
  blackonblight  |  32

#11 in this case either would work. Your possessive as in 'make like the diarrhea you have', or you are, which is mildly redundant since the phrase 'make like' already implies that same idea.

Reply
  peacheso  |  31

Ok thanks #16. Live and learn

Reply
  Brandi_Faith  |  33

If you took all the side effect warnings that seriously, you wouldn't leave your house for the first few days after starting a new medication, and I'm pretty sure most people don't have time to take 2 days off work and sit on the couch on the chance they may have a side effect.

By  Baustigt  |  40

Well, in this situation your dog could do one of two things. Either a) run valiantly back to your house and fetch you toilet paper, or b) sniff your butt all the way home and broadcast your distress to the whole neighbourhood.

Loading data…